# SDR AALA202412241406

- Difficulty date: December 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 70,821 hours, 29,730 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M11847
- Condition: Low Pressure
- Location: Zone 200
- Part time: 13,737 hours, 6,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ECONOMY LIFE RAFT PRESSURE BOTTLE OUT OF LIMITS. INSTALLED NEW FORWARD ECONOMY CLASS RAFT. PER 25-64-00-900.
